Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fixed points of univalent functions II

Author: Gerald Schmieder
Journal: Proc. Amer. Math. Soc. 134 (2006), 3605-3611
MSC (2000): Primary 30C35, 30D40
Published electronically: June 9, 2006
MathSciNet review: 2240673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a closed nowhere dense subset $ C$ of $ \partial\mathbb{D}$ a bounded univalent holomorphic function $ f$ on $ \mathbb{D}$ is found such that $ C$ equals the cluster set of its fixed points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C35, 30D40

Retrieve articles in all journals with MSC (2000): 30C35, 30D40

Additional Information

Gerald Schmieder
Affiliation: Fakultät V, Institut für Mathematik, Universität Oldenburg, D-26111 Oldenburg, Germany

PII: S 0002-9939(06)08442-5
Keywords: Univalent functions, fixed points, cluster set
Received by editor(s): December 14, 2004
Received by editor(s) in revised form: June 30, 2005
Published electronically: June 9, 2006
Dedicated: To my friend Masakazu Shiba on the occasion of his 60th birthday
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia